OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.33 (2001) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4228

Title: A monomiality principle approach to the Gould-Hopper Polynomials
Authors: Noschese, Silvia
Keywords: monomiality principle
generating functions
Hermite polynomials
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Silvia Noschese, "A monomiality principle approach to the Gould-Hopper Polynomials", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 33 (2001), pp. 71-82.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
33 (2001)
Abstract: We show how to derive properties of the Gould-Hopper polynomials using operational rules associated with the monomiality principle.
URI: http://hdl.handle.net/10077/4228
ISSN: 0049-4704
MS Classification: 33C45
33C80
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.33 (2001)

Files in This Item:

File Description SizeFormat
NoscheseRendMat33.pdf185.02 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.